# SDR SWAA2024010527539

- Difficulty date: November 20, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NO-2 ENGINE INB THRUST REVERSER AFT TRAILING EDGE<[01] EVALUATED DAMAGE AREA AT NO2 ENG I/B T/R AFT T/E SKIN; FOUND DEEP PITTING CORROSION OUT OF LIMITS PER REF B737 SRM 54-30-01-1A-4. T/R WILL BE REPLACED ON FAULT TTG8Q00PYAGH.;[02] VERIFIED STEP 1;[03] FINAL INSPECTION; VERIFIED STEP #1.
